# SDR SWIA202053900

- Difficulty date: August 26, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE LT 9G BULKHEAD AFT SIDE DAMAGE AT INSERT/RIVNUT LOCATIONS (REFERENCE RIL), REPAIR IF NEEDED IAW ENGINEERING INSTRUCTIONS.  C-CHECK RO 11/11/2020.  COMPLIED WITH MHIRJ EO IN REPAIR OF TOOLING DAMAGE AROUND POTTED INSERTS ON LT 9G BULKHEAD AFT WALL.  REPAIR DOUBLER MATERIAL 2024-T3 .040 P/O W58363.  NEW P-SEAL P/N 1024, P/O W72038.  DEPTH GAGE WVACT 204441 CAL DUE 28 FEB 2021.  NO WEIGHT REMOVED. TOTAL WEIGHT ADDED 1.742 LBS.
